Q. Does Aloja cause weight gain?
No, Aloja is not known to cause weight gain by itself. However, keeping a healthy weight is an important part of managing diabetes. Consult your doctor if you experience weight gain while taking Aloja.
Q. Is Aloja bad for your kidneys?
No, Aloja is not bad for your kidneys if your kidney function is normal. However, it is important to inform your doctor if you have, or ever had, any kidney problems. If you have kidney problems, you may need dose modification.
Q. Do I still have to manage my diet and exercise while on Aloja?
Yes, it is important to manage your diet and exercise while taking Aloja. In addition to medicine, making healthy food choices and being physically active are also important to effectively manage blood sugar levels. You may consult a dietitian and follow a diet chart that suits you best. A well-balanced diet is one part of a healthy lifestyle for people with type 2 diabetes. Additionally, thirty minutes of exercise such as a brisk walk is recommended.
Q. Can my blood sugar levels go too low on Aloja?
Yes, it is possible that your blood sugar levels may become very low (hypoglycemia). The chances are higher if you are on any other antidiabetic medicine or insulin along with Aloja. Additionally, blood sugar levels can take a huge dip if you skip meals, exercise more than usual, or if you have taken an overdose of Aloja. If you experience a sudden fall in your sugar levels, inform your doctor. The doctor may suggest dose modification to prevent your blood sugar levels from decreasing significantly (hypoglycemia). Follow your doctor’s advice and monitor your blood sugar levels regularly.
Q. What is the most important information I should know about Aloja?
Aloja is safe to use if taken in the dose and duration prescribed by the doctor. However, in rare cases, some serious side effects can also be observed. In some people, Aloja may cause inflammation of the pancreas (pancreatitis) which could be severe and can even lead to death. If you experience severe and persistent pain in your stomach area (abdomen), stop the medication and immediately contact your doctor. Aloja can also cause heart failure. This means the heart is not able to pump blood well enough, therefore, inform your doctor if you have or ever had heart problems before you start taking Aloja. In addition to that, problems related to kidneys should also be discussed with the doctor.
Q. How long do I need to take Aloja?
Aloja only helps to manage your blood sugar levels but does not cure your diabetes. Keep taking Aloja as long as your doctor recommends it. You may have to take it lifelong. It is important to keep your blood sugar levels under control as any fluctuations in your blood sugar levels may cause serious problems. Therefore, do not stop taking it without talking to your doctor.
Q. What if I miss a dose of Aloja?
If you miss a dose, take it as soon as you remember. If in case you do not remember until it is time for your next dose, skip the missed dose and go back to your regular schedule. Do not take two doses of Aloja at the same time.
Q. Is Aloja safe to be taken for a long term?
Yes, it is safe to take Aloja for a long time. Its long-term use, which can continue for months, years or even lifelong, has not shown any harmful effects. Keep taking Aloja as long as your doctor recommends it. Remember, Aloja only helps to keep your blood sugar levels under control but does not cure your diabetes.
Q. What will happen if I accidentally take more than the prescribed dose of Aloja?
If you have accidentally taken more than the prescribed dose of Aloja, your blood sugar levels may become too low (hypoglycemia). This hypoglycemia may be mild or severe. Monitor your blood sugar levels more frequently for the next 24 hours. Mild episodes of hypoglycemia (with symptoms like anxiety, sweating, weakness, tremors, fast heartbeat) can usually be corrected with the help of sugary foods such as sugar or glucose candy, fruit juice and glucose/glucon-D. However, it is important to consult your doctor to decide the further course of treatment. More severe episodes of hypoglycemia may even lead to a seizure (fit) or unconsciousness. This can be life-threatening and immediate medical help may be required.